ClinVar Miner

Submissions for variant NM_002180.2(IGHMBP2):c.393G>T (p.Glu131Asp)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000808921 SCV000949054 uncertain significance Spinal muscular atrophy, distal, autosomal recessive, 1; Charcot-Marie-Tooth disease, axonal, type 2S 2018-10-16 criteria provided, single submitter clinical testing This sequence change replaces glutamic acid with aspartic acid at codon 131 of the IGHMBP2 protein (p.Glu131Asp). The glutamic acid residue is moderately conserved and there is a small physicochemical difference between glutamic acid and aspartic acid. This variant is present in population databases (rs761440964, ExAC 0.004%). This variant has not been reported in the literature in individuals with IGHMBP2-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Tolerated"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0". The aspartic acid amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.